# SDR VNAA20240425013

- Difficulty date: February 5, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N572NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15361
- Aircraft time: 20,221 hours, 18,038 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 349-477
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL BTW FS349.00 TO FS477,40 ON RBL9 (1EA) AND SEAT RAIL BTW FS379.00 TO FS485.00 ON LBL9 (1EA)..   SEAT RAIL BTW FS349.00 TO FS477,40 ON RBL9 (1EA) AND SEAT RAIL BTW FS379.00 TO FS485.00 ON LBL9 (1EA). WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-21-49-101-001-001-A01 AND WERE REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12)
